# SDR ASAA2023082944837

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 3,556 hours, 1,045 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF T/C 31-005-00 #1 ENG HAS SMT MESSAGE "BLEED FAMV RVDT L" WITH ASSOCIATED CORRELATED FAULT 36-12030 "ENGINE 1 FAMV RVDT SIGNAL IS OUT OF RANGE. DETECTED BY: INTEGRATED AIR SYSTEMS CONTROLLER. GROUNDED - YES. ON DEFERRAL.
